American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Horseshoes, toral automorphisms, and solenoids. Graduate Studies in Mathematics 173 (2016) 57-74.
Book volume table of contents
View Article: PDF

[2] Basics of dynamical systems. Graduate Studies in Mathematics 173 (2016) 1-24.
Book volume table of contents
View Article: PDF

[3] Hyperbolic fixed points. Graduate Studies in Mathematics 173 (2016) 25-56.
Book volume table of contents
View Article: PDF

[4] Axiom A, no-cycle condition, and $\Omega $-stability. Graduate Studies in Mathematics 173 (2016) 139-156.
Book volume table of contents
View Article: PDF

[5] Hyperbolic sets. Graduate Studies in Mathematics 173 (2016) 75-137.
Book volume table of contents
View Article: PDF

[6] Lan Wen. Differentiable Dynamical Systems. Graduate Studies in Mathematics 173 (2016) MR MR3497139.
Book volume table of contents

[7] Quasi-hyperbolicity and linear transversality. Graduate Studies in Mathematics 173 (2016) 157-180.
Book volume table of contents
View Article: PDF

[8] J. Llibre and C. Valls. Liouvillian first integrals for Liénard polynomial differential systems. Proc. Amer. Math. Soc. 138 (2010) 3229-3239. MR 2653953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joan C. Artés, Robert E. Kooij and Jaume Llibre. Structurally stable quadratic vector fields. Memoirs of the AMS 134 (1998) MR 1432139.
Book volume table of contents   

[13] Janina Kotus. Global $C\sp r$ structural stability of vector fields on open surfaces with finite genus . Proc. Amer. Math. Soc. 108 (1990) 1039-1046. MR 1004419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents   

[15] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maria Lúcia Alvarenga Peixoto. The closing lemma for generalized recurrence in the plane . Trans. Amer. Math. Soc. 308 (1988) 143-158. MR 946436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Clark Robinson. Cascade of sinks . Trans. Amer. Math. Soc. 288 (1985) 841-849. MR 776408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[19] Carmen Chicone and Douglas S. Shafer. Quadratic Morse-Smale vector fields which are not structurally stable . Proc. Amer. Math. Soc. 85 (1982) 125-134. MR 647911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Janina Kotus, Michał Krych and Zbigniew Nitecki. Global structural stability of flows on open surfaces. Memoirs of the AMS 37 (1982) MR 653093.
Book volume table of contents

[21] Bifurcation in infinite dimensions. CBMS Regional Conference Series in Mathematics 47 (1981) 69-76.
Book volume table of contents
View Article: PDF

[22] Two dimensional periodic systems. CBMS Regional Conference Series in Mathematics 47 (1981) 37-44.
Book volume table of contents
View Article: PDF

[23] Structural stability and generic properties in $\mathbb {R}^n$. CBMS Regional Conference Series in Mathematics 47 (1981) 5-12.
Book volume table of contents
View Article: PDF

[24] Introduction. CBMS Regional Conference Series in Mathematics 47 (1981) 1-2.
Book volume table of contents
View Article: PDF

[25] On the definition of bifurcation. CBMS Regional Conference Series in Mathematics 47 (1981) 3-4.
Book volume table of contents
View Article: PDF

[26] Jack K. Hale. Topics in Dynamic Bifurcation Theory. CBMS Regional Conference Series in Mathematics 47 (1981) MR MR623461.
Book volume table of contents

[27] Stability and bifurcation from a focus. CBMS Regional Conference Series in Mathematics 47 (1981) 21-30.
Book volume table of contents
View Article: PDF

[28] A framework for infinite dimensions. CBMS Regional Conference Series in Mathematics 47 (1981) 53-68.
Book volume table of contents
View Article: PDF

[29] Stability and bifurcation at a zero eigenvalue. CBMS Regional Conference Series in Mathematics 47 (1981) 13-20.
Book volume table of contents
View Article: PDF

[30] First order bifurcation in the plane. CBMS Regional Conference Series in Mathematics 47 (1981) 31-36.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia